# SDR CALA2009122800770

- Difficulty date: December 28, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 65,131 hours, 14,871 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 416N222032
- Part serial: ALT216A5379
- Condition: Defective
- Location: Evac Slide
- Part time: 8,766 hours, 1,813 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY SLIDE RT BOTTLE PRESSURE TEST INOPERATIVE.  REMOVED AND REPLACED RT EMERGENCY SLIDE PRESSURE BOTTLE AS PER M/M CHAP 25-65-02, OPS CHECKS GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1265237  S/N OFF 05379 BOTTLE, ESCAPE OFF 19-2565-9-9007 5379 ON 19-2565-9-9007 5454.
